# SDR CALA2013082090582

- Difficulty date: August 19, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 78,118 hours, 9,154 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Door
- Condition: Missing
- Location: Cart Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK CART ELEVATOR DOOR DAMAGED.  FOUND UPPER DECK CART ELEVATOR VIEW WINDOW MISSING.  DEACTIVATED CART LIFT SYSTEM.
